Journal of Mathematical Sciences provides English translations from outstanding Russian-and Ukrainian-language publications of authoritative reports on current mathematical advances. Articles cover a wide range of topics, including mathematical analyses, probability, statistics, algebra, geometry, mathematical physics, wave propagation, stochastic processes, boundary value problems, linear operators, and number and function theory. See the Aims & Scope for information on the Russian-and Ukrainian-language publications covered by the Journal of Mathematical Sciences.

The journal is a valuable resource for pure and applied mathematicians, statisticians, systems theorists and analysts, and information scientists.

  • Integrates authoritative reports on current mathematical advances from outstanding Russian-language publications
  • Covers a wide range of topics, including from mathematical analyses to number theory
  • A valuable resource for pure and applied mathematicians, statisticians, systems theorists and analysts, and information scientists
  • 91% of authors who answered a survey reported that they would definitely publish or probably publish in the journal again

Journal information

Publishing model
Subscription

Journal metrics

44,924 (2019)
Downloads

Latest issue

Volume 251

Issue 2, November 2020

This issue is a translation of Zapiski Nauchnykh Seminarov Sankt-Peterburgskogo Otdeleniya Matematicheskogo Instituta im. V. A. Steklova Rossiiskoi Akademii Nauk (Notes of Scientific Seminars of the St. Petersburg Department of the Steklov Mathematical Institute, Russian Academy of Sciences), Vol. 480, 2019. This issue is entitled Investigations on Linear Operators and Function Theory, Part 47, and is edited by S. V. Kislyakov.

Latest articles

Subscribe

eJournal
$199.00
Note this is only the net price. Taxes will be calculated during checkout.
  • Immediate online access with complete access to all articles
  • Downloadable in PDF format
  • Subscription expires 12/31/2020

About this journal

Electronic ISSN
1573-8795
Print ISSN
1072-3374
Abstracted and indexed in
  1. CNKI
  2. Dimensions
  3. EBSCO Academic Search
  4. EBSCO Advanced Placement Source
  5. EBSCO Discovery Service
  6. EBSCO STM Source
  7. Gale
  8. Google Scholar
  9. Highbeam
  10. INIS Atomindex
  11. INSPIRE
  12. Institute of Scientific and Technical Information of China
  13. Japanese Science and Technology Agency (JST)
  14. Mathematical Reviews
  15. Naver
  16. OCLC WorldCat Discovery Service
  17. ProQuest Central
  18. ProQuest Engineering
  19. ProQuest Materials Science and Engineering Database
  20. ProQuest SciTech Premium Collection
  21. ProQuest Technology Collection
  22. ProQuest-ExLibris Primo
  23. ProQuest-ExLibris Summon
  24. SCImago
  25. SCOPUS
  26. TD Net Discovery Service
  27. UGC-CARE List (India)
  28. zbMATH
Copyright information

Rights and permissions

Springer policies

© Springer Science+Business Media, LLC, part of Springer Nature